# SDR UALA2011122807141

- Difficulty date: December 28, 2011
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 75,613 hours, 21,810 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR UPPER FORWARD TORQUE TUBE ROLLER IS HITTING HARD ON THE UPPER FWD LATCH CAM AND NEARLY FALLING OUTSIDE OF CAM, FALSE LATCHING.   ADJUSTED GUIDE ARM AND OPS CHECK GOOD.
